Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having canker in mouth, low grade fever and glassy eyes after quit smoking

I quit smoking over a month ago and the strangest things have happened. I get canker sores in the mouth; one or two, but sometimes hundreds. For the last week I have been dizzy, glassy eyes, and a low-grade fever . I have no other symptoms. My ears pop just fine and I have had no congestion , sinus or otherwise. Any idea what this is? I have heard autoimmune disorder since I rarely get sick ever. I did have an incident of cat-scratch but when they operated on me the infection was gone but my white blood cells were attacking the lymph nodes under my right arm. They removed some full and partial nodes and inserted a drainage bag to drain off the white blood cells. I am a 40 year old male. I don t use alcohol or drugs. I eat right and go to the gym and walk constantly.
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks forquery,
From your symptoms it seems that you might have viral fever.
Take rest,
Take some analgesic medicines,you will be alright.
ok and bye.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor